# SDR SIMA20201216001

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,180 hours, 34,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN PASSENGER DOOR PANEL WITH THE EMERGENCY LIGHT IS DAMAGED.  C/A: R & R THE MAIN DOOR EMERGENCY LIGHT PANEL, IAW EMB145 AMM 25-23-04.  OPERATIONS CHECK OF EMERGENCY LIGHT GOOD.
